Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2) > Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2):151-3

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CLINICAL CASES  


Giornale Italiano di Dermatologia e Venereologia 2002 April;137(2):151-3

language: Italian

Cutaneous drug eruption induced by oxcarbamazepine. Case report

Gisondi P., Romano I., Sasso E. *, Guadagni M., Alinovi A.

Università degli Studi - Parma Facoltà di Medicina e Chirurgia Istituto di Dermatologia Medica e Chirurgica
*Istituto di Clinica Neurologica


PDF  


Oxcarbazepine (OCBZ), a 10-keto derivative of carbamazepine (CBZ) has been reported to have a similar range of efficacy and fewer side effects than CBZ because its biotrasformation in humans is quite different. Because of its pharmacokinetic advantages and efficay, OCBZ is considered the drug of first choice for epileptic disorders in which CBZ is currently indicated. Allergic skin reactions are rare with OCBZ and cross reactivity is seen only in about a fourth of patients hypersensitive to CBZ. A case of skin drug eruption induced by OCBZ is reported.

top of page

Publication History

Cite this article as

Corresponding author e-mail